# SDR AALA20040239

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N432AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49350
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - EMERGENCY LIGHT AT AFT CEILING INOPERATIVE.  REPLACED BATTERY PACK AT B5-27 FOR EMERGENCY LIGHT AT AFT CEILING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
